I have been using metroplol 25 mg 2 x daily for about 5 months. Recently I have been developing itchy welts on my body. It has continued for 7 days now. Can this be a side effect from metropolo use?
First, let me congratulate you on using the correct term, welts, not whelps, as many people do. Hives can be an allergic reaction to anything. I would contact the dr and see what he wants you to do about the metoprolol. Maybe he will prescribe something for the hives too. You can try an OTC anti histamine over the weekend for them, they might help the itch.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2012 • 1 answer
Posted 28 Oct 2014 • 1 answer
Posted 3 Jan 2015 • 2 answers
Posted 4 Oct 2016 • 0 answers
Posted 29 Dec 2017 • 1 answer